Hamilton Circuits with Many Colours in Properly Edge-coloured Complete Graphs

Research output: Contribution to journalJournal articleResearchpeer-review

Original languageEnglish
JournalMathematica Scandinavica
Volume64
Pages (from-to)5-14
ISSN0025-5521
Publication statusPublished - 1989

Cite this

@article{7f1a30e0001f11dab4d5000ea68e967b,
title = "Hamilton Circuits with Many Colours in Properly Edge-coloured Complete Graphs",
author = "Andersen, {Lars D{\o}vling}",
year = "1989",
language = "English",
volume = "64",
pages = "5--14",
journal = "Mathematica Scandinavica",
issn = "0025-5521",
publisher = "Aarhus Universitet * Mathematica Scandinavica",

}

Hamilton Circuits with Many Colours in Properly Edge-coloured Complete Graphs. / Andersen, Lars Døvling.

In: Mathematica Scandinavica, Vol. 64, 1989, p. 5-14.

Research output: Contribution to journalJournal articleResearchpeer-review

TY - JOUR

T1 - Hamilton Circuits with Many Colours in Properly Edge-coloured Complete Graphs

AU - Andersen, Lars Døvling

PY - 1989

Y1 - 1989

M3 - Journal article

VL - 64

SP - 5

EP - 14

JO - Mathematica Scandinavica

JF - Mathematica Scandinavica

SN - 0025-5521

ER -